# SDR SIMA2018082431013

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CRACKED AT FRAME 75 AND STRINGER 2 L-C/A-MARKED TERMINATING POINTS OF THE CRACKED AREA IAW NDTM 51-00-00-916-801-A00. VERIFIED REPAIR MATERIAL AS DOUBLER ALCLAD 2024-T3 0.080, FILLER ALCLAD 2024-T3 0.063, REPAIR ANGLE ALCLAD 2024-T3 0.050 SHIM ALCLAD 20204-T3  0.032. CUT OUT DAMAGE AT FRAME 75 AND STRINGER 2L AND L/H LOWER ANGLE ON STABILIZER IAW EMB SRM 53-31-01. PERFORMED HFEC INSP OF CUT OUT AREAS IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED FABRICATED, LOCATED, DRILLED, ALODINED AND PRIMED REPAIR DOUBLER, FILLER, AND SHIM IAW EMB 140 SRM 53-31-01 FIG 219, 51-20-03 AND CPM 51-21-04 AND 51-21-05.FABRICATED REPAIR ANGLE AND PERFORMED FPI IAW EMB 140 SRM 53-31-01 AND NDTM INTRODUCTION SECTION D. LOCATED DRILLED AND ALODINED REPAIR ANGLE IAW SRM 53-31-01 AND CPM 51-21-04 AND 51-21-05.INSTALLED REPAIR ANGLE IAW EMB 140 SRM 53-31-01 FIG 219 AND RESTORED TOP COAT IAW EMB CPM 51-21-06 AND ETN EM-51-091
